# SDR C2XA97CL093

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 303 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT HAND ENGINE OIL PRESSURE WAS FOUND TO EXCEED MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
